# SDR ASAA0974905

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 1001 RBL 40 SKIN CORRODED WEB.  REMOVED CORRODED AREA, FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 51 70 13.
